# SDR VJ9800597

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 927-929
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT FS 927R AND 929R, L24, .053X2 DX=38, .029X2 DX=69, 0UT LIMIT IAW DC9 SRM 53-04, FIG 38.  COLD WORKED DENTS, VERIFIED NO CRACKS BY HFEC, FABRICATED AND INSTALLED DOUBLER IAW DC9 SRM 53-04, FIG 38 AND 51-30-1.
